Title: STEADY-STATES OF A SYSTEM OF PARTIAL-DIFFERENTIAL EQUATIONS MODELING MICROBIAL ECOLOGY
Authors: HSU, SB
應用數學系
Department of Applied Mathematics
Issue Date: 1-Jan-1983
URI: http://dx.doi.org/10.1137/0514087
http://hdl.handle.net/11536/149062
ISSN: 0036-1410
DOI: 10.1137/0514087
Journal: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Volume: 14
Issue: 6
Begin Page: 1130
End Page: 1138
Appears in Collections:Articles


Files in This Item:

  1. c77cdaa447fe3252e7cf396906ff0e51.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.